Please use this identifier to cite or link to this item:
Title: Three infinite series of reciprocals of products of Fibonacci numbers: solution
Authors: Plaza, Ángel 
UNESCO Clasification: 120504 Teoría elemental de los números
Issue Date: 2023
Journal: The Fibonacci quarterly 
ISSN: 0015-0517
Source: Fibonacci Quarterly [ISSN 0015-0517], v. 61 (1), p. 86-87 (August 2023)
Appears in Collections:Comentario
Adobe PDF (117,84 kB)
Show full item record

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.